# SDR AALA200802102

- Difficulty date: August 14, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 64,147 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ INFLIGHT T1968/14AUG SLC TO DFW.  CREW REPORTED CENTER TANK FUEL UNUSABLE.  LANDED ABQ WITHOUT INCIDENT.  REPLACED BOTH CENTER TANK FUEL PUMPS.  SYSTEM GROUND CHECKED NORMAL OPS.
